# SDR A6WA200340101

- Difficulty date: July 3, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: False Indication
- Location: Lt Eng Ovrht
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BLEED AIR DUCT MASTER WARNING ILLUMINATED ON TAKEOFF REMAINS ON EVEN AFTER LEFT ENGINE SHUTDOWN PER QRH COMPLIED WITH 14TH STAGE DUCT LEAK CHECK.  NO LEAKS.  OHMED OVERHEAT ELEMENTS.  ALL CHECK GOOD.  COMPLIED WITH CHECK FLIGHT, NO DEFECTS NOTED.  (M)
